# SDR 2007UALA03345

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 44,344 hours, 8,335 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY + BATTERY CHARGER MAIN STATUS MSG WITH MAIN BATTERY DISCHARGE EICAS.    REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER  PER   MM24-31-02 AND 24-31-01. BOTH CHECK OK FOR SERVICE.
